# SDR HALA20240620165

- Difficulty date: June 18, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 52,534 hours, 8,185 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 49,493 hours, 7,828 cycles
- System (JASC): 8397 · Accessory Gearbox System Wiring
- Part: Bonding Strap
- Part number: UNKNOWN
- Condition: Broken
- Location: Eng Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - WHILE OPENING ENG #1 FAN COWL IN PREPARATION FOR BORESCOPE FOUND GEARBOX BONDING STRAP BROKEN. REPLACED BONDING STRAP PER AMM 72-61-00 A/C OK TO CONTINUE PER WORK PERFORMED
